Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2006 (2006), Article ID 69101, 37 pages

Hydrodynamic scaling limit of continuum solid-on-solid model

Department of Mathematics, University of Northern British Columbia, Prince George, BC, Canada V2N 4Z9

Received 1 June 2005; Revised 9 January 2006; Accepted 5 March 2006

Copyright © 2006 Anamaria Savu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anamaria Savu, “Hydrodynamic scaling limit of continuum solid-on-solid model,” Journal of Applied Mathematics, vol. 2006, Article ID 69101, 37 pages, 2006. doi:10.1155/JAM/2006/69101